# SDR JYDR20170922257

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: General aviation
- Make and model: Skrsky S64F
- System (JASC): 6220 · Main Rotor Head
- Part: Cylinder Damper
- Part number: 6510611100046
- Part serial: 1182
- Condition: Cracked
- Location: Zone 200
- Part time: 1,309 hours
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERHAUL,  A CRACK WAS FOUND IN THE DAMPER BARREL EXTENDING HOLE TO HOLE AND INTO THE CHECK VALVE BORE.
